Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

I have had strep throat and fever. Any treatment for these symptoms

Hello, I have strep throat and I have been on a antibiotic since Tuesday. My throat started feeling better last night and my right gland swelling went down, and my left gland was still swollen. But, it felt a lot better. Now I have had chills and a fever up to 102.2 all day, it went down to the 99 s for about a little over an hour. But now it is back up to 102.0. What should I do ? I have been taking Tylenol all day to try and relieve my fever, but it doesn t seem to be working very well. Why is my antibiotic not working and I am getting a different illness? Thank You.
Asked On : Sat, 22 Jan 2011
Answers:  1 Views:  178
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
ENT Specialist 's  Response

It must be a viral fever, with intermittent peaks of temperature. Along with Tylenol you can also take Ibuprofen, this will reduce the inflammation. But, what antibiotic did you take? I can not see any mention about antibiotic. Drink plenty of water and take bed rest, you will be alright. Any more doubts you are welcome.

Dr. Naveen Kumar
Answered: Sat, 22 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor